논문KCI 등재
Boundedness in the nonlinear functional differential systems
대한수학회 (The Korean Mathematical Society)|2015.10|대한수학회논문집 (Communications of the KMS)|제30권 제4호|pp. 415-427
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate bounds for solutions of the nonlinear functional differential systems.
Abstract
In this paper, we investigate bounds for solutions of the nonlinear functional differential systems.
참고문헌 (17)
- V. M. Alexseev, "An estimate for the perturbations of the solutions of ordinary differen-tial equations", Vestnik Moskov. Univ. Ser. I. Math. Mekh, 2(2), pp.28~36 (1961)
- S. I. Choi, "Boundedness in the functional nonlinear differential systems,", Far East J. Math. Sci, 96(7), pp.801~819 (2015)
- S. I. Choi, "h-stability and boundedness in nonlinear functional perturbed differential sys-tems", ~
- S. K. Choi, "h-stability of differential systems via t∞-similarity", Bull. Korean. Math. Soc, 34(3), pp.371~383 (1997)
- S. K. Choi, "h-stability in differential systems", Bull. Inst. Math. Acad. Sinica, 21(3), pp.245~262 (1993)
- R. Conti, "Sulla t∞-similitudine tra matricie l’equivalenza asintotica dei sistemi differen-ziali lineari", Riv. Mat. Univ. Parma, (8), pp.43~47 (1957)
- 구윤회, "BOUNDEDNESS IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS", 충청수학회지, 26(3), pp.605~613 (2013), 충청수학회
- Y. H. Goo, "Boundedness in the perturbed nonlinear differential systems", Far East J. Math. Sci, 79, pp.205~217 (2013)
- 구윤회, "BOUNDEDNESS IN THE PERTURBED DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 20(3), pp.223~232 (2013), 한국수학교육학회
- 구윤회, "BOUNDEDNESS IN NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS", Journal of Applied Mathematics and Informatics, 32(1), pp.247~254 (2014), 한국전산응용수학회
- 구윤회, "h-STABILITY OF THE NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS", 충청수학회지, 23(4), pp.827~834 (2010), 충청수학회
- G. A. Hewer, "Stability properties of the equation of first variation by t∞-similarity", J. Math. Anal. Appl, 41, pp.336~344 (1973)
- V. Lakshmikantham, "Differential and Integral Inequalities: Theory and Applications Vol. I" (1969), Academic Press
- B. G. Pachpatte, "Stability and asymptotic behavior of perturbed nonlinear systems", J. Differential Equations, 16, pp.14~25 (1974)
- B. G. Pachpatte, "Perturbations of nonlinear systems of differential equations", J. Math. Anal. Appl, 51(3), pp.550~556 (1975)
- M. Pinto, "Perturbations of asymptotically stable differential systems", Analysis, 4(1-2), pp.161~175 (1984)
- M. Pinto, "Stability of nonlinear differential systems", Appl. Anal, 43(1-2), pp.1~20 (1992)
관련 논문AI추천
BOUNDEDNESS IN NONLINEAR FUNCTIONAL DIFFERENTIAL SYSTEMS VIA t∞-SIMILARITY구윤회한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제3호Boundedness in Perturbed functional differential systems via $t_{\infty}$-similarity구윤회, 최상일강원경기수학회 · 한국수학논문집2015 · 제23권 제2호h-STABILITY AND BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS구윤회한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제2호BOUNDEDNESS IN THE FUNCTIONAL NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS구윤회한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제2호Boundedness in the nonlinear perturbed differential systems via t∞–similarity구윤회한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제2호Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations구윤회, 최상일강원경기수학회 · 한국수학논문집2015 · 제23권 제1호
이 간행물의 다른 논문 (14건)
A soft transfer and soft algebraic extension of int-soft subalgebras and ideals in $BCK/BCI$-algebras이경자, 전영배pp. 339-348Coregularity of order-preserving self-mapping semigroups of fencesKetsarin Jendana, Ratana Srithuspp. 349-361Zero divisor graphs of skew generalized power series ringsKamal Paykan, Ahmad Moussavipp. 363-377Weierstrass points on hyperelliptic modular curves전대열pp. 379-384Semi-prime closure operations on BCK-algebraMohammad Mehdi Zahedi, Hashem Bordbarpp. 385-402
